# SDR RAIA950406

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

STL - FLT 7456 - LEFT ENGINE STARTER/GENERATOR FELL OF LINE.  MAINTENANCE REPLACED LEFT STARTER/GENERATOR.  GROUND RUN TEST REVEALED NO FAULTS.  (M)
